# SDR 08FDEA00656

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54174
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO FS 1400-1420 R.1610 HAS CORROSION ON FLOOR NUT PLATE STRIPS 3 PLACES, MARKED.  CORROSION REMOVED FROM AFT CARGO FLOOR NUT PLATE STRIPS FROM STA 1400 TO STA 1420 IAW B757 SRM 51-10-02 REV 93.  DEFECT FOUND EXCEED ALLOWABLE LIMIT PER B757 SRM 53-00-53 REV 93, DAMAGE 1 FIG 101 DETAIL V.  STRINGER R16.10 FROM STA 1400 TO STA 1420 REPLACED IAW B757 SRM 51-10-02 REV 93.   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
